# SDR 97ZZZX1805

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Contl Head
- Part number: 6226521016
- Condition: Inoperative
- Location: Instrument Panel
- Component: CTL32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MONTH OF NOVEMBER, THERE WERE SEVEN CTL-32 NAV CONTROL HEADS, P/N 622-6521-016, THAT WERE REMOVED DUE TO PART OR ALL OF BACKLIGHTING BEING INOPERATIVE.  THE PARTS TIME SINCE OVERHAUL WERE 6,794.4 HRS FROM N NR 79SK NR 1 SIDE; 6,794.4 HRS FROM N NR 79SK NR 2 SIDE; 6,692.1 HRS FROM N NR 81SK; 5,952.7 HRS FROM N NR 831SK; 6,499.9 HRS FROM N NR 841SK; 5,741.2 HRS FROM N NR 85SK; AND 6,440.0 HRS FROM N NR 881SK.  WHEN SENT OUT FOR REPAIR, LAMPS WERE REPLACED, AND THE UNITS WERE RETURNED TO SERVICE.  THIS GIVES AN MTBUR OF 6,416.7 HOURS.  REF:  OPERATOR CONTROL NRS S2YA960042 AND 97ZZZX1806 THROUGH 97ZZZX1810.
